# SDR DALA13037313137

- Difficulty date: July 31, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 30,880 hours, 16,282 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD UTILITY AREA FR 20, FLOORBEAM Y-765 CORRODED.  R & R FLOORBEAM IAW SRM 51-42-11 AND TRM 53-21-01.  FLOORBEAM WAS CORRODED OUT OF LIMITS.
